ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On the equivalence of classes of infinitely differentiable functions

Siddiqi, J. A. (1984) On the equivalence of classes of infinitely differentiable functions. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 19 (1). pp. 19-30. ISSN 00002-3043

[img]
Preview
PDF
Download (1549Kb) | Preview
    Item Type: Article
    Additional Information: Անվերջ դիֆերենցելի ֆունկցիաների ընդհանուր դասերի համարժեքության մասին։ Об эквивалентности классов бесконечно дифференцируемых функций.
    Uncontrolled Keywords: Սիդիքի Ջ. Ա., Сиддики Дж. А.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Dec 2012 10:27
    Last Modified: 23 Jan 2013 13:28
    URI: http://mathematics.asj-oa.am/id/eprint/1419

    Actions (login required)

    View Item